Online Pharmacy - Paydens Pharmacy
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Common Complaints \ Decongestants \ Sudafed Congestion & Headache Max Strength Capsules 16capsules
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules

Sudafed Congestion & Headache Max Strength Capsules

Size: 16 capsules

Blocked nose? Pressure building up in your head? Feeling heavy headed? Sounds like a head cold. When your cold feels like itís taken over your entire head, even the simplest tasks seem to take longer and require more effort than usual. Thatís not surprising Ė head colds bring many unpleasant symptoms with them. Pressure builds up in your head, making it feel swollen and heavy. Itís also likely that youíll have a blocked nose, which adds to the pressure youíre feeling. SUDAFEDģ capsules have been specially designed to help unblock your nose, relieve the tension, lift the pain and pressure away, and help get you feeling like your normal self again.

How it works
Sudafed Congestion & Headache Relief Max Strength Capsules are here to help relieve your head cold. One of the active ingredients is phenylephrine. It works by easing the swelling that can cause pressure build up in your sinuses, unblocking your nose and helping you breathe easy again. The capsules also contain paracetamol to help relieve any pain you may be suffering from, and caffeine to help you feel alert and ready to function normally.

Price:  £4.39   (Price includes VAT charged at 20%)

\\ Home \ Common Complaints \ Decongestants \ Sudafed Congestion & Headache Max Strength Capsules 16capsules
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.